Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

   

 

Quadratic Diophantine equations, the class number, and the mass formula


Author: Goro Shimura
Journal: Bull. Amer. Math. Soc. 43 (2006), 285-304
MSC (2000): Primary 11E12; Secondary 11D09, 11E41
Published electronically: April 14, 2006
MathSciNet review: 2223009
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11E12, 11D09, 11E41

Retrieve articles in all journals with MSC (2000): 11E12, 11D09, 11E41


Additional Information

Goro Shimura
Affiliation: Department of Mathematics, Princeton University, Princeton, NJ 08544-0001

DOI: http://dx.doi.org/10.1090/S0273-0979-06-01107-4
PII: S 0273-0979(06)01107-4
Received by editor(s): October 26, 2005
Published electronically: April 14, 2006
Article copyright: © Copyright 2006 Goro Shimura